Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ian H. Sloan and Stephen Joe
Title: Lattice methods for multiple integration
Additional book information: Oxford University Press, New York and Oxford, 1994, xi+239 pp., ISBN 0-19-853472-8, $69.95

References [Enhancements On Off] (What's this?)

  • 1. S. Joe and I.H. Sloan, Implementation of a lattice method for numerical multiple integration, ACM Trans. Math. Software 19 (1993), no. 4, 523--545.
  • 2. ------, Corrigendum: Implementation of a lattice method for numerical multiple integration, ACM Trans. Math. Software 20 (1994), no. 2, 245.

Review Information:

Reviewer: Ronald Cools
Affiliation: K.U.Leuven
Email: ronald.cools@cs.kuleuven.ac.be
Journal: Bull. Amer. Math. Soc. 33 (1996), 363-366
DOI: https://doi.org/10.1090/S0273-0979-96-00660-X
Review copyright: © Copyright 1996 American Mathematical Society